# SDR SWAA2019091136809

- Difficulty date: September 8, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 35,655 hours, 21,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 417A5600
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD OVERWING EMERGENCY EXIT SIGN LOOSE FROM THE CEILING.  R&R SIGN HOUSING SIP.
